Skip to main content

Solpadeine Plus Tablets

Size: 32


Product information
  • Provides pain relief for migraine, headache, rheumatic pain,
Description Solpadeine Plus Tablets pharmacy formula containing paracetamol for powerful pain relief. Solpadeine Plus Tablets provide pain relief for migraine, headache, rheumatic pain, period pain, toothache, neuralgia, colds, influenza, sore throat and feverishness.

Adults: 2 tablets every 4 hours as required. Maximum 8 tablets in 24 hours. Children: not to be given.

You should make sure that you carefully read all product packaging and labels prior to use

White film-coated tablet containing: Paracetamol 500mg, Caffeine 30mg, Codeine phosphate 8mg.

Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol. Consult your doctor or pharmacist before taking this product if you suffer from alcoholism, kidney or liver problems, if you are taking any other medicines or if you are pregnant. Codeine is used only in combination with other analgesics and the above warnings and side effects should be adhered to.

Side effects with paracetamol are rare but should you experience skin rash or other side effects report to your doctor or pharmacist. Paracetamol taken in high doses may effect the use of metoclopramide, domperidone and anticoagulants including warfarin. Codeine may cause constipation.

2 reviews  (2) customers rate this
(Select your rating by clicking on stars)